Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by Catherine on July 18, 1999, at 18:04:36

In reply to Re: Effexor side effects and withdrawral, posted by glenn on July 5, 1999, at 13:21:52

Thanks for all the advice. It really helps when you know other people know what you're talking about. Alot of the doctors over here in the uk have hardly even heard of efexor so they're not much help!!The doctor didn't even have a clue about the withdrawral and asked me if I wanted to come of them completely straight away!
I've been cutting down slowly and I'm now on 35mg every 36 hours and I'm already feeling less tired. I've read on some other news groups how hard it is to lose the weight gained on effexor which is kind of depressing. Not really a very good antidepressant is it if it makes you feel worse about yourself?!
I really don't want to risk taking any other anti deppressants again and I'm going to try St johns wort. Anyone else found this useful? After 4 years on anti deppressants its all a bit daunting in a medication free world....
Take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Catherine thread:8280